MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GLIDEPATH LONG-TERM HEMODIALYSIS CATHETER, POLYURETHANE, 14.5F

BARD ACCESS SYSTEMS GLIDEPATH LONG-TERM HEMODIALYSIS CATHETER, POLYURETHANE, 14.5F
Model Number 5393500
Medical Device Problem Codes Difficult to Flush (1251); Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that after dialysis catheter placement, the device was allegedly unable to be flushed.It was further reported that, the device was removed from the patient and still unable to flush the catheter.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review, a device history record review and complete manufacturing review could not be conducted for the investigation as the lot number is unknown.Investigation summary:the device was not returned for evaluation.Therefore, the reported unable to flush issue cannot be confirmed.A definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) found that the product labeling was inadequate.H10: g4.H11: h6(device).H11:section a through f the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GLIDEPATH LONG-TERM HEMODIALYSIS CATHETER, POLYURETHANE, 14.5F
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10501052
Report Number3006260740-2020-03188
Device Sequence Number3155388
Product Code MSD
UDI-Device Identifier00801741012235
UDI-Public(01)00801741012235
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5393500
Device Catalogue Number5393500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer11/25/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1